# SDR DXTA2023081192720

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 832 hours, 610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WILL NOT OPERATE NORMALLY. UPON GOING TO OPEN DOOR FROM INTERIOR, PLASTIC TRIM PIECE FALLS OFF AND MAIN PLASTIC DOOR TRIM SNAGS ON DOOR FRAME. THIS HAS CAUSED TRIM CRACK AND TO SNAG ON DOOR FRAME ON EVERY OPENING. DOOR WILL NOT OPERATE NORMALLY.  REATTACHED DOOR TRIM WITH EXHISTING HOOK AND LOOP. REF EMB-505 MPP 20-10-09
